MathSciNet Relay Station
MathSciNet bibliographic data
MR2343676 (2009e:62343) 62M05 (60F05 60J75)
Woerner, Jeannette H. C. Inference in Lévy-type stochastic volatility models. Adv. in Appl. Probab. 39 (2007), no. 2, 531–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement